# SDR AUS20040390

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Incorrect
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LANDING GEAR TO LANDING GEAR DOOR TIE ROD BOLTS INCORRECTLY FITTED.  BOLTS WERE FITTED UPSIDE DOWN.  PERSONNEL/MAINTENANCE ERROR.
